Self adjoint operator Korovkin type quantitative approximations
Here we present self adjoint operator Korovkin type theorems via self adjoint operator Shisha-Mond type inequalities. This is a quantitative treatment to determine the degree of self adjoint operator uniform approximation with rates, of sequences of self adjoint operator positive linear operators. We give several applications involving the self adjoint operator Bernstein polynomials.
Acta Mathematica Universitatis Comenianae
Anastassiou, G. (2017). Self adjoint operator Korovkin type quantitative approximations. Acta Mathematica Universitatis Comenianae, 86 (1), 165-186. Retrieved from https://digitalcommons.memphis.edu/facpubs/5651